# SDR 06FDEA04205

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FIXED LEADING EDGE SLAT UPPER CUTOUT FOUND CRACK ABOVE   TELESCOPING DUCT.  LEFT WING NR 3 FIXED LEADING EDGE SLAT UPPER CUTOUT CRACK ABOVE TELESCOPIC TUBING REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5730-105572.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
